MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMPULSE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMPULSE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number H74916599220
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of atrial fibrillation, coronary artery disease and hypertension.When having a heart cath, the catheter was removed from packaged and noted to be kinked when loaded onto the j wire.Not used on the patient.

Brand Name
IMPULSE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10815802
Report Number10815802
Device Sequence Number4089634
Product Code DQO
UDI-Device Identifier08714729304715
UDI-Public(01)08714729304715(17)220821(10)60254152
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/04/2020
Report Date (Section F) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74916599220
Device Lot Number60254152
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2020
Patient Sequence Number1
Patient Weight118
Date Report Sent to FDA11/04/2020